# SDR DHL2005743504

- Difficulty date: December 16, 2004
- Submitted: February 5, 2005
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 606549
- Condition: Corroded
- Location: Fuselage
- Part time: 38,430 hours, 25,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT SIDE LUGS OF I/B SEAT TRACK CORROSION BS 380-460.  REMOVED CORROSION IAW B727 SRM 51-10-2.  REMOVED .120 FROM ORIGINAL0.270 THICKNESS OF MATERIAL LEFT .150 FOUND OUT OF LIMITS IAW B727 SRM 51-10-01 FIG 3 SHEET 3.  CALIPERS WJ-6181 DEC. 15,05.  FAB NEW SEAT TRACK PO NR 0331976 P/N 60-6549 7178T6511 IAW B727 SRM 51-20-02.  ALODINED AND PRIMED IAW B727 SRM 51-10-02. INSTALLED SEAT TRACK RBL 24.50 SAT. 340-440 IAW B727 SRM 51-30-02.
